# SDR SWAA2016112809844

- Difficulty date: November 10, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 67,015 hours, 53,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6549649
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER FRAME ANGLE CRACKED.    R & R THE ANGLE IAW SRM AND DWG.
